# SDR EIA2007157

- Difficulty date: September 5, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 89,855 hours, 21,133 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stand Off
- Condition: Broken
- Location: Nr 4 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENGINE NACELLE I/B INSIDE 3RD ACCESS DOOR UPPER ROW, HYD STAND OFF BRACKET IS BROKEN AT BOTTOM WITH FASTENERS PULLED THROUGH WEB FRAME.  REMOVED AND REPLACED HYD STAND-OFF BRACKET AND REPLACED WEB WHERE FASTENERS PULLED THROUGH WEB FRAME ON NR 4 ENGINE NACELLE I/B SIDE 3RD ACCESS DOOR UPPER ROW PER B747 SRM 54-10-03 FIG 12.
